The nonlinear bending-torsion theory for curved rods as Gamma-limit of three-dimensional elasticity

Thumbnail Image
Date
2006-04-12T08:12:57Z
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
The problem of the rigorous derivation of one-dimensional models for nonlinearly elastic curved beams is studied in a variational setting. Considering different scalings of the three-dimensional energy and passing to the limit as the diameter of the beam goes to zero, a nonlinear model for strings and a bending-torsion theory for rods are deduced.
Description
Keywords
Citation
Asymptot. Anal. 47 (2006) 317-343
Collections